Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Missed Petogen injection. Having spotting, nausea, bloating. Chances of pregnancy?

i have been into petogen for a year,i took my last shot in may i was supposed to go for another one in august it is november now i havent got my regular periods just spoting too much.i am lil bit nauseas in the morning my stomach is full with gas,i also feel scared at night am not sure what is it.i dont want a baby now.does this mean am pregnant or the shot is washing away am so scared
Asked On : Wed, 28 Nov 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor